| Model Number |
E360 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an e360 ventilator had a leak.Although requested, it is unknown if the patient was connected to the ventilator at the time of the event.The service engineer (se) checked the exhalation valve system and found it dirty.The se changed exhalation valve and the unit passed all tests and calibrations.The unit operated within the manufacturing specifications.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.